MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886623351
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the sutures were breaking off at the needle.This issue occurred on 15 devices.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a veterinary procedure, prior to the patient's use, after opening the packaging, the sutures were breaking off at the needle base (swedge).This issue occurred on four devices.To resolve the issue, another package of suture was used.There was no patient injury.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21404906
Report Number9612501-2025-00454
Device Sequence Number20912279
Product Code GAM
UDI-Device Identifier10884523002430
UDI-Public10884523002430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886623351
Device Catalogue Number8886623351
Device Lot NumberD3H1779Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/28/2025
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown